# SDR CALA0700576

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,263 hours, 30,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN ADT GALLEY CENTER ASSOCIATED WITH CUSTOMER CALL LIGHT ILLUMINATES INTERMITTENTLY INFLIGHT.  FOUND PROBLEM PIN NR 2 ON PWR SUPP CONNECTOR.  REPINNED AND REPLACED BATTERY PACK AND POWER SUPPLY.
